# SDR 95ZZZZ180

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: 'S' Duct
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION IN 'S' DUCT ON SKIN INT AT RIB 20 BLR 3 INCH.  REMOVED CORROSION APPROX 3 INCH BY 3 INCH.  INSTALLED DOUBLER REPAIR AS PER SRM 54-10-3, DOUBLER APPROX 6 INCHES BY 10 INCHES 7075-T6.  TOTAL CYCLES 29,577.
